# SDR 2010FA0000849

- Difficulty date: August 16, 2010
- Submitted: August 20, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N729AF
- Make and model: Pilats PC1247
- Aircraft serial: 729
- Aircraft time: 3,116 hours, 2,801 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,116 hours, 2,801 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759C
- Part serial: F11M7808
- Condition: Cracked
- Location: Lt Mlg
- Part time: 1,549 hours, 1,428 cycles
- Component: Brake Assembly
- Component part number: 216741
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE GRABS. DURING VISUAL INSP OF THE LT MLG BRAKE ASSY, THE OUTER BRAKE DISC WAS FOUND CRACKED. REMOVED BOTH BRAKE AND WHEEL ASSEMBLIES AND INSTALLED BRAKE AND WHEEL CONVERSION STC SA01376CH IAW STC INSTRUCTIONS.
